# SDR UPS07849672

- Difficulty date: April 20, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY ELECTRIC CONTROL PANEL HAS INOP LIGHT SOCKETS.  DEFERRED EMERGENCY ELEC CONTROL PANEL LIGHTS PER MEL 33-1. [SUP 4-25-07] REMOVED AND REPLACED LIGHT PANEL PER DC8 MM 33, SYSTEM CHECKED OK. CLEARED DMI 348799 AND REMOVED PLACARD.
